# SDR ASAA2014041807507

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N457AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36355
- Aircraft time: 659 hours, 215 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON PVR RAMP AFTER PUSH "FMC DISSAGREE" OCCURRED.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE AND ACHIEVED A SUCCESSFUL RESET.
